# SDR TWAA0009607

- Difficulty date: June 8, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N9305N
- Make and model: Doug DC-9-83
- Aircraft serial: 49395
- Aircraft time: 31,935 hours, 29,140 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, NUMBER 3 CHAIR TRACK FROM STA 1031 TO 1309 HAD CORROSION BEYOND LIMITS.  REPLACED NUMBER 3 CHAIR TRACK PER IPC 53-40-00 FIG 19B AND SRM 53-05 FIG 4F AND SRM 51-60-0.  FIFTEEN FEET 9 INCHES OF TRACK REPLACED WITH TRACK SPLICE AT THE AFT END OF 12 FOOT SECTION.
